# SDR R61A20100110

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000188
- Aircraft time: 4,257 hours, 3,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR BUSTLE COVER PIN IS HANGING FROM THE DOOR.  MAINTENANCE RE-INSTALLED THE PIN PER EMB AMM.
